You are in the accessibility menu

Please use this identifier to cite or link to this item: http://acervodigital.unesp.br/handle/11449/65596
Full metadata record
DC FieldValueLanguage
dc.contributor.authorDimitrov, Dimitar K.-
dc.date.accessioned2014-05-27T11:19:39Z-
dc.date.accessioned2016-10-25T18:15:23Z-
dc.date.available2014-05-27T11:19:39Z-
dc.date.available2016-10-25T18:15:23Z-
dc.date.issued1998-12-01-
dc.identifierhttp://dx.doi.org/10.1090/S0002-9939-98-04438-4-
dc.identifier.citationProceedings of the American Mathematical Society, v. 126, n. 7, p. 2033-2037, 1998.-
dc.identifier.issn0002-9939-
dc.identifier.urihttp://hdl.handle.net/11449/65596-
dc.identifier.urihttp://acervodigital.unesp.br/handle/11449/65596-
dc.description.abstractThe celebrated Turân inequalities P 2 n(x)-P n-x(x)P n+1(x) ≥ 0, x ε[-1,1], n ≥ 1, where P n(x) denotes the Legendre polynomial of degree n, are extended to inequalities for sums of products of four classical orthogonal polynomials. The proof is based on an extension of the inequalities γ 2 n - γ n-1γ n+1 ≥ 0, n ≥ 1, which hold for the Maclaurin coefficients of the real entire function ψ in the Laguerre-Pölya class, ψ(x) = ∑ ∞ n=0 γ nx n / n!. ©1998 American Mathematical Society.en
dc.format.extent2033-2037-
dc.language.isoeng-
dc.sourceScopus-
dc.subjectEntire functions in the Laguerre-Pölya class-
dc.subjectRiemann hypothesis-
dc.subjectTurân determinants-
dc.subjectTurân inequalities-
dc.titleHigher order turän inequalitiesen
dc.typeoutro-
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)-
dc.description.affiliationDepartamento de CiêNciàS de ComputaçÂO E EstatíStica Universidade Estadual Paulista, 15054-000 SãO José, Do Rio Preto, SP-
dc.description.affiliationUnespDepartamento de CiêNciàS de ComputaçÂO E EstatíStica Universidade Estadual Paulista, 15054-000 SãO José, Do Rio Preto, SP-
dc.identifier.doi10.1090/S0002-9939-98-04438-4-
dc.identifier.wosWOS:000074694200020-
dc.rights.accessRightsAcesso aberto-
dc.identifier.file2-s2.0-22044435255.pdf-
dc.relation.ispartofProceedings of the American Mathematical Society-
dc.identifier.scopus2-s2.0-22044435255-
Appears in Collections:Artigos, TCCs, Teses e Dissertações da Unesp

There are no files associated with this item.
 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.